# SDR SWIA202162176

- Difficulty date: September 7, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LEADING EDGE PANEL 522BL IS CHAFED AT L.E. FAIRING AS MARKED (4 LOCATIONS)   (C-CHECK RO 11/04/2021)   REMOVED CHAFFING AT PANEL # 522BL ( 4 LOCATIONS) REF. CRJ 900 SRM 51-12-00-001-001-A01 AND COMPLIED WITH THE REO 690-57-41-325 REV-- DATE 2021-09-24. PERFORMED FULL DEPLOYMENTS AND RETRACTIONS OF THE SLATS MULTIPLE TIMES, OPS CHECK GOOD. / COMPLIED WITH TASK 51-900-1002-SKY
